RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 6, Pages 1166–1169 (Mi dan22084)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

The use of nets for the Sobolev type of equation

V. I. Lebedev

Lomonosov Moscow State University

Full text: PDF file (393 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 11.01.1957

Citation: V. I. Lebedev, “The use of nets for the Sobolev type of equation”, Dokl. Akad. Nauk SSSR, 114:6 (1957), 1166–1169

Citation in format AMSBIB
\Bibitem{Leb57}
\by V.~I.~Lebedev
\paper The use of nets for the Sobolev type of equation
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 6
\pages 1166--1169
\mathnet{http://mi.mathnet.ru/dan22084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094587}
\zmath{https://zbmath.org/?q=an:0081.12603}


Linking options:
  • http://mi.mathnet.ru/eng/dan22084
  • http://mi.mathnet.ru/eng/dan/v114/i6/p1166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Bychenkov, “A three-parameter method for solving the Navier–Stokes equations”, Comput. Math. Math. Phys., 42:9 (2002), 1353–1360  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “V. I. Lebedev (on the occasion of his 75th birthday)”, Comput. Math. Math. Phys., 45:11 (2005), 1833–1844  mathnet  mathscinet
    3. Yu. V. Bychenkov, “On the optimization of a class of algorithms for solving nonsymmetric saddle point problems”, Comput. Math. Math. Phys., 45:7 (2005), 1117–1126  mathnet  mathscinet  zmath
    4. A. V. Drutsa, G. M. Kobel'kov, “On the convergence of difference schemes for the equations of ocean dynamics”, Sb. Math., 203:8 (2012), 1091–1111  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:52
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020